Correction : “Generalizations of Gross's and Minlos's theorems”
Séminaire de probabilités de Strasbourg, Tome 25 (1991), p. 427.
@article{SPS_1991__25__427_1,
     author = {Yan, Jia-An},
     title = {Correction : {{\textquotedblleft}Generalizations} of {Gross's} and {Minlos's} theorems{\textquotedblright}},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {427--427},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {25},
     year = {1991},
     mrnumber = {1187799},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1991__25__427_1/}
}
TY  - JOUR
AU  - Yan, Jia-An
TI  - Correction : “Generalizations of Gross's and Minlos's theorems”
JO  - Séminaire de probabilités de Strasbourg
PY  - 1991
DA  - 1991///
SP  - 427
EP  - 427
VL  - 25
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1991__25__427_1/
UR  - https://www.ams.org/mathscinet-getitem?mr=1187799
LA  - fr
ID  - SPS_1991__25__427_1
ER  - 
Yan, Jia-An. Correction : “Generalizations of Gross's and Minlos's theorems”. Séminaire de probabilités de Strasbourg, Tome 25 (1991), p. 427. http://www.numdam.org/item/SPS_1991__25__427_1/